MathSciNet Relay Station
MathSciNet bibliographic data
MR766225 (86f:04002) 04A10 (06A05 12J15 12J25)
Alling, Norman L. Conway's field of surreal numbers. Trans. Amer. Math. Soc. 287 (1985), no. 1, 365–386.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement